| Model Number |
72404134 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Recurrent incontinence and urethral atrophy are acknowledged within the instructions for use (ifu) and are not related to off-label use or failure to follow instructions.The reported patient symptoms of urinary incontinence and atrophy are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurrent incontinence.During a revision surgery, the physician suspected urethral atrophy; therefore, the device was explanted and replaced.There were no further patient complications.